Generalized Meir-Keeler Type Contractions on <i>g</I>-metric Spaces
No Thumbnail Available
Date
2013
Journal Title
Journal ISSN
Volume Title
Publisher
Elsevier Science inc
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this manuscript, we introduce generalized Meir-Keeler type contractions over G-metric spaces. Moreover, we show that every orbitally continuous generalized Meir-Keeler type contraction has a unique fixed point on complete G-metric spaces. We illustrate our results by some given examples. (C) 2013 Elsevier Inc. All rights reserved.
Description
Mustafa, Zead/0009-0001-7168-3342; KARAPINAR, ERDAL/0000-0002-6798-3254; Aydi, Hassen/0000-0003-4606-7211; Mustafa, Zead/0000-0002-8540-8448; , Hassen/0000-0003-3896-3809
Keywords
Generalized Meir-Keeler type contraction, G-metric space, Fixed point
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Source
Volume
219
Issue
21
Start Page
10441
End Page
10447